Parsimonious modelling of link flexibility in a robotic system
F. Jadot,
D. Galardini and
R. Gorez
Mathematics and Computers in Simulation (MATCOM), 1994, vol. 37, issue 2, 119-123
Abstract:
Using a Hamiltonean approach for a flexible robot arm allows the derivation of a complete distributed parameter model, i.e. including equations of motion and boundary conditions. Then a modal expansion based on a finite set of low degree admissible polynomials results into a reduced order lumped parameter model. This approximated model has been validated by comparison with theoretical and experimental results.
Date: 1994
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494900132
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:37:y:1994:i:2:p:119-123
DOI: 10.1016/0378-4754(94)90013-2
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().